U.S. doctors online nowAsk doctors free
ZA
A 31-year-old female asked:

i am on adalat 60mg blood pressure medication since i gave birth 5 1/2 months ago. my feet are swelling up badly - over the last few days its just gotten worse. do i need to go to a doctor?

1 doctor answer3 doctors weighed in
Dr. Sudeshan Govender
Specializes in Family Medicine
YES: Suggest see GP to exclude renal ,cardiac or venous causes. If normal could be side effect of Calcium Channel Blocker ( Adalat ) Then consider changing class of anti hypertensive.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 20, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.